# SDR GLBA2002164

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 16,227 hours, 20,828 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PROPELLER 1650 MAX RPM AT TAKE OFF/ADJUSTED LEFT PROP. MAX RPM
